# SDR DLM88970032

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Popped In
- Location: Cockpit
- Component: 5613217519
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CAPT SLIDING WINDOW POPPED IN, DUMPING CABIN PRESSURIZATION.  REPLACED CAPT SLIDING WINDSHIELD, NO DAMAGE TO THE TRACKS OR SEAL.
